Mathematical Models of Society and Development: dealing with the complexity of multiple-scales and the semiotic process associated with development [http://www.eolss.net ] .

M. Giampietro, K. Mayumi, D. Pimentel

    Research output: Chapter in BookChapterResearch

    Original languageEnglish
    Title of host publicationMathematical Models of Society and Development [theme 6.3]
    Editors Jerzy Filar
    Place of PublicationOxford (GB)
    Pages1-1
    Edition1
    Publication statusPublished - 1 Jan 2006

    Cite this